Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

computermasterman

Member
  • Total Reviews

    0
  • Content Count

    15
  • Joined

  • Last visited

Community Reputation

0 Neutral

About computermasterman

  • Rank
    New Member
  1. computermasterman

    Moving On From The Regimen... To Hibiclens

    I am having the same problem with trying to get off the regimen. It is literally taking my life, and I need to get off of it. Shouldn't have started in the first place.
  2. computermasterman

    Masturbation-Acne Experiement 2010–2015

    Day 3 Not that bad. I have been busy with school trying to keep the 4.0 up and trying to get out with friends. Soon I will stop using the regimen but.... Anyway, I haven't done anything since Sunday, so I am hoping to go all week and then some. No significant changes, and I am taking zinc. Good luck to all that are doing this, the hard part hasn't even come yet. Just can't think about it....
  3. computermasterman

    Masturbation-Acne Experiement 2010–2015

    This is my second day so wish me luck boys! Alright good luck to us all.
  4. computermasterman

    Bp Causes Dandruff Or Flaky Scalp?

    I have had the same thing. It is dried skin near the scalp.
  5. computermasterman

    Dry Skin After 8 Months

    I have the same problem as you. I would recommend putting a layer of jojoba on after you wash your face. Then do everything normal. See if that helps.
  6. computermasterman

    Regimen, And Side Effects?

    Okay thanks for the tip. First I will reduce how much I use, then I might go down to once a day.
  7. computermasterman

    Regimen, And Side Effects?

    Hello acne.org community. So I have a problem. I am starting to think that the Regimen's cons actually out weigh the pros. It is currently month 3, and I have seen some results. They are not the best by far, but definitely getting there. Anyway, I am still experiencing very dry and flaky skin. I have to bring a moisturizer to school, and every period I have to say I have to go to the bathroom, and apply moisturizer. I am very self conscious about how I look, and the flakiness is not good. I have
  8. I too am thinking about using aha. I will start slow and I hope that it won't give me a bad reaction. 3rd month for me and I am still dry. Glad to see I was not the only one feeling this. Thanks, and good luck!
  9. computermasterman

    Face Addicted To Regimen?

    Hello. So lately I have been thinking, will by face eventually be addicted to the Regimen? I am planing to quit after puberty, but I don't want to be on it my whole life. Please help guys. It seems to working, and I am about 3 months in. I am very dry constantly, and I don't want to rely on chemicals for the rest of my life. Thanks guys!
  10. computermasterman

    Thinking About Quiting Regimen

    I think I will start to use AHA+. Maybe that will help. Thanks for all the responses.
  11. computermasterman

    Can AHA give you zits?

    I was thinking about trying AHA. I may want to rethink that.
  12. computermasterman

    How Often Should I Apply Bp?

    I would say only use it if you have to. Don't use it if you don't think it makes a difference. I would recommend using it twice a day for about a week and see how that goes.
  13. computermasterman

    Thinking About Quiting Regimen

    Okay. Thanks for the responses. I must have been using too much jojoba oil. I just don't want to have to keep reapplying stuff to my face throughout the day. Does anybody know how? Will my face eventually get used to it so I won't have to? I don't know. Thanks.
  14. computermasterman

    Thinking About Quiting Regimen

    Okay thanks. It feels like I have tried everything. I don't want to give up, but it seems worse than just having acne. Thanks again.
  15. computermasterman

    Thinking About Quiting Regimen

    Hello fellow acn.org members. I am new here, but I have a huge question. So I get pretty dry during the day at school and I have to constantly go to the bathroom to apply the DK moisturizer. I recently tried jojoba oil but that just makes my face look yellow like I spray tanned People are starting to realize, and thats why I started this regimen in the beginning. So guess my question is whether I should continue to use the regimen, or stop. I have been on it for about 2.5 months now. I do see s
×